ID 74316
Author
Kuwabara, Ruishi Department of Mathematical Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
This paper studies the classical and the quantum mechanics in a non-abelian gauge eld on the basis of the symplectic geometry and the theory of representation of Lie groups. As a classical-quantum correspondence we present a conjecture on the quasi-mode corresponding to a certain classical energy level.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
44
Start Page
33
End Page
46
Sort Key
33
Published Date
2010-12
EDB ID
FullText File
language
eng
departments
Science and Technology